# SDR SWIA202002248765

- Difficulty date: December 11, 2019
- Submitted: February 24, 2020
- Operation: Air carrier
- Aircraft: N465SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7845
- Aircraft time: 39,189 hours, 34,229 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Bracket
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 625
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT SERVICE COMPARTMENT FS 625.00 LEFT SIDE INTERCOASTAL CLIP MID FUSELAGE IS CRACKED.   (C-CHECK) RO 2/20/2020   REMOVED AND REPLACED INTERCOSTAL CLIP ON SERVICE COMPARTMENT FS 625 LEFT SIDE IAW CRJ 200 SRM.
